RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 49, Number 2, Pages 164–177 (Mi tmf2463)  

This article is cited in 3 scientific papers (total in 3 papers)

Quantization of a relativistic string

A. V. Razumov


Abstract: Different approaches to the quantization of a relativistic string are compared critically. It is shown that Rohrlich's noncanonical algebras can be obtained in the framework of the method of quantization of systems with constraints developed by Dirac. A special transformation of the variables makes it possible to construct an operator realization of these algebras and show that the method of quantization using noncanonieal algebras is equivalent to the method of covariant quantization.

Full text: PDF file (1640 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 49:2, 957–966

Bibliographic databases:

Received: 14.07.1980

Citation: A. V. Razumov, “Quantization of a relativistic string”, TMF, 49:2 (1981), 164–177; Theoret. and Math. Phys., 49:2 (1981), 957–966

Citation in format AMSBIB
\Bibitem{Raz81}
\by A.~V.~Razumov
\paper Quantization of a~relativistic string
\jour TMF
\yr 1981
\vol 49
\issue 2
\pages 164--177
\mathnet{http://mi.mathnet.ru/tmf2463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=661603}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 49
\issue 2
\pages 957--966
\crossref{https://doi.org/10.1007/BF01028989}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NV49900003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2463
  • http://mi.mathnet.ru/eng/tmf/v49/i2/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Isaev, “Integrals of the motion of a closed relativistic string”, Theoret. and Math. Phys., 54:2 (1983), 134–140  mathnet  crossref  mathscinet  isi
    2. G. P. Pron'ko, A. V. Razumov, “Quantum theory of a restricted class of motions of a relativistic string”, Theoret. and Math. Phys., 56:2 (1983), 760–770  mathnet  crossref  mathscinet  zmath  isi
    3. M. Yu. Pozdeev, G. P. Pron'ko, A. V. Razumov, “Relativistic string with fixed end points”, Theoret. and Math. Phys., 58:3 (1984), 246–254  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:157
    Full text:68
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019